# SDR UIEA2021092702124

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.2 ENG AFT MOUNT LH MOUNT LH PNL FWD SIDE PNL FOUND CORROSION. NO.2 CORE COWL UPPER SKIRT FAIRING SKIN REPLACED IAW RI-54-00-15001 REV A
